Q. Can Moca cause allergic reaction?
Yes, Moca can cause an allergic reaction. It is considered to be harmful for patients with known allergy to penicillins. Get emergency medical help if you have any signs of allergic reaction: hives, difficulty breathing, swelling of your face, lips, tongue or throat.
Q. Are there any specific cautions associated with the use of Moca?
The use of Moca is considered to be harmful for patients with known allergy to penicillins or any other excipient. It should not be used in patients with a history of liver disease.
Q. Can the use of Moca cause contraceptive failure?
Yes, the use of Moca can lower the efficacy of birth control pills. Ask your doctor about using some other methods of contraception (e.g., condom, diaphragm, spermicide) while you are taking Moca.
Q. Can I take a higher than the recommended dose of Moca?
No, taking a higher than the recommended dose of Moca can increase the risks of side effects. Moca takes time to show its full effect and treat your infection. If you are experiencing increased severity of your symptoms, please consult your doctor for re-evaluation.
Q. What are the instructions for the storage and disposal of Moca?
Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Moca is a combination of two medicines: Amoxicillin and Clavulanic acid. This is used for the treatment of bacterial infection by killing the harmful bacteria that cause infection. It is used for the treatment of bacterial infections, for example, tonsillitis, sinusitis, otitis media, respiratory tract infections, urinary tract infections, boils, abscesses, cellulitis, wound infection, bone infection, and oral cavity infections.
Q. Is it safe to use Moca?
Moca is safe to use when taken as advised by the doctor. However, in some patients it may cause common side effects like diarrhea, nausea, vomiting, rash, allergic reaction and other uncommon or rare side effects. If you experience any persistent problem while taking this medicine, inform your doctor as soon as possible.
Q. Can I stop taking Moca when my symptoms are relieved?
No, do not stop taking Moca before completing the full course of the treatment, even if you feel better. Your symptoms may improve before the infection is completely cured but the medicine may still be showing beneficial effects. So, it is important to take this medicine for the duration advised by the doctor.
Q. Can the use of Moca cause diarrhea?
Yes, the use of Moca can cause diarrhea. It is an antibiotic which kills the harmful bacteria. In addition to that, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. In case you experience diarrhea, drink plenty of water or other fluids. Talk to your doctor if diarrhea persists and you notice any signs of dehydration, like less frequency of urination with dark colored and strong-smelling urine. Do not take any other medicine without consulting a doctor.